Pacific Journal of Mathematics

Maximal subgroups and chief factors of certain generalized soluble groups.

Richard E. Phillips, Derek J. S. Robinson, and James E. Roseblade

Article information

Source
Pacific J. Math., Volume 37, Number 2 (1971), 475-480.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102970620

Mathematical Reviews number (MathSciNet)
MR0302763

Zentralblatt MATH identifier
0215.10604

Subjects
Primary: 20E15: Chains and lattices of subgroups, subnormal subgroups [See also 20F22]

Citation

Phillips, Richard E.; Robinson, Derek J. S.; Roseblade, James E. Maximal subgroups and chief factors of certain generalized soluble groups. Pacific J. Math. 37 (1971), no. 2, 475--480. https://projecteuclid.org/euclid.pjm/1102970620


Export citation

References

  • [1] R. Baer, Nilpotent groups and their generalizations, Trans. Amer. Math. Soc, 47 (1940), 393-434.
  • [2] R. Baer,Nil-Gruppen, Math. Zeit., 62 (1955), 402-437.
  • [3] V. S. Carin, A remark on the minimal condition for subgroups, Dokl. Akad. Nauk SSSR (N.S) 6 (1949), 575-576 (Russian).
  • [4] P. Hall, Finiteness conditions for soluble groups, Proc. London Math. Soc,(3) 4 (1954), 419-436.
  • [5] P. Hall, On the finiteness of certain soluble groups, Proc. London Math. Soc, (3) 9 (1959), 595-622.
  • [6] K. A. Hirsch, On infinitesoluble groups III, Proc London Math. Soc,(2), 49 (1946), 184-194.
  • [7] D. H. McLain, A Class of Locally Nilpotent Groups, Ph. D. Dissertation, Cambridge University, Cambridge, England, (1956).
  • [8] D. H. McLain,A characteristicallysimple group, Proc. Cambridge Philos. Soc, 50(1954), 641-642. 9.1On locally nilpotent groups, Proc. Cambridge Philos. Soc, 52 (1956), 5-11.
  • [10] D. H. McLain, Finiteness conditions in locally soluble groups, J. London Math. Soc, 34 (1959), 101-107.
  • [11] R. E. Phillips, F-systems in infinite groups, Arch. Math., 20 (1969), 345-355.
  • [12] B. I. Plotkin, Radical groups, Mat. Sbornik 9 (1954), 181-186= Amer. Math. Soc Translations (2) 17 (1961), 9-28.
  • [13] H. Zassenhaus, Beweis eines Satzes iiber diskrete Gruppen, Abh. Math. Sem. Univ. Hamburg 12 (1938), 289-312.